# SDR SWAA2021110425660

- Difficulty date: October 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE ATTACH CLIP CRACKED BS 440 LBL 23 WL 154 AFT SIDE OF FRAME ; / [01] REMOVED FWD CARGO BAY BAFFLE ATTACH CLIP CRACKED BS 440 LBL 23 WL 154 AFT SIDE OF FRAME P/N 143A7502-5 IAW SRM 51-40-02; [02] LOCATED AND DRILLED BAFFLE ATTACH CLIP BS 440 LBL 23 IAW SRM 51-40-05; DWG# 143A7505. REQUEST OK TO INSTALL.; [03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL; [04] INSTALLED BAFFLE ATTACH CLIP BS 440 LBL 23 IAW SRM 51-40-02; DWG# 143A7505.; [05] VERIFIED CORRECTIVE ACTION 4; [06] VERIFIED JOB COMPLETE
